Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Vomiting, diarrhoea with a swollen lump on the face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hi
Doctor :   I am Dr. XXX
Doctor :   How can I help you?
User :   i woke up this morning with a big boil cist on my face under my eye on my cheek , it was severly swollen its now 12 hrs since i saw it the morning and now im vomiting and and got bad diarreha should i get medical help straight away?
User :   my face is still swollen slightly also
Doctor :   Is the swelling has pus?
User :   no
Doctor :   Does it happen in one day?
User :   yeh
Doctor :   Do you have any medical problems?
User :   no
Doctor :   You said it is boil. Is it boil or facial swelling?
User :   there is an obviously lump so im guessing boil
Doctor :   I hope it will subside
Doctor :   If the vominting severe, you need to consult MD
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor